# SDR DALA2023120109880

- Difficulty date: November 27, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 91,668 hours, 16,298 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 -RVSM- ALT DISAGREE AT FL330 RIGHT ALTIMETER 250 FEET HIGHER THAN LEFT AND CENTER ,RAN QRH AND SELECTED CO-PILOT AIR DATA TO "L". OUT OF TOLERANCE FOR 5 HOURS, LAST 1HR OF FLIGHT WAS WITHIN 50 FEET OF EACH OTHER. CORRECTIVE ACTION: R/R RIGHT AOA REF B767-400 AMM 34-26. OPS CKS NORMAL. C/W PITOT-STATIC LEAK CKS PER B767-400 AMM 34-11. NO DISCREPENCIES NOTED. PRESSURIZED PITOT-STATIC SYS REF B767-400 AMM 34-11. (5045979)
